TITLE

CORRECTION

PUB. DATE
May 2007
SOURCE
Archives of Disease in Childhood;May2007, Vol. 92 Issue 5, p469
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
Corrections to two articles are presented, including "More blood tests in paracetamol overdose?," and "An unusual case of anemia and dyspnea."
ACCESSION #
25374034

 

Related Articles

  • Curiositas.  // Ulster Medical Journal;Jan2014, Vol. 83 Issue 1, p71 

    No abstract available.

  • Paracetamol overdose.  // Reactions Weekly;1/17/2009, Issue 1235, p28 

    The article describes the case of a 43-year-old man who developed haemolytic anaemia after taking an overdose of paracetamol in a suicide attempt. Particular focus is given to his medical history. He experienced chest pain, dyspnoea, and hypoxemia. Significant hepatocellular damage was...

  • Vampires in the NICU.  // Pediatrics for Parents;2000, Vol. 18 Issue 12, p10 

    Focuses on results of a study, which suggests that blood taken for laboratory studies is the primary cause of anemia among preterm infants during their first weeks of life.

  • A Simple Blood Test For Peace of Mind. Crisman, Mark V. // Practical Horseman;Mar2005, Vol. 33 Issue 3, p96 

    Presents information related to Coggins test, a blood test for antibodies against the incurable, sometimes fatal, viral disease equine infectious anemia.

  • Paracetamol overdose.  // Reactions Weekly;11/2/2013, Issue 1476, p26 

    The article presents a case study of a 40-year-old woman who developed delayed haemolytic anaemia and metabolic acidosis due to an overdose of paracetamol.

  • A strange case of normocytic anemia. Morolli, Luca; Montomoli, Jonathan; Lazzarini, Davide; Ioli, Giorgio // Engineering;Oct2010, Vol. 2 Issue 10, p1170 

    This case-report underlines the difficulties of a correct diagnosis in a complex vitamin malnutrition that is seldom suspected in patients living in developed Countries with a good social and economic situation. A 79-year-old woman was admitted to hospital with progressive fatigue, dyspnea till...

  • Paracetamol.  // Reactions Weekly;4/21/2007, Issue 1148, p27 

    The article presents a case study of a 9-year-old boy who developed generalised urticaria, rhinoconjunctivitis and dyspnoea after taking a paracetamol mixture which contained povidone. The boy was taken to hospital and received epinephrine and betamethasone after his diagnosis. Prick tests...

  • Identifying parasites on blood smears.  // DVM: The Newsmagazine of Veterinary Medicine;2013 Hospital of the Year, Special section p13 

    The article offers information on blood analysis for identifying cytauxzoon felis, highlighting its symptoms including lethargy, anorexia and dyspnea.

  • Mugged by a tankard. Hodges, Ray // Chemistry in Australia;May2012, p28 

    The article discusses a case of lead poisoning which originated from drinking in a tankard. A patient presented with abdominal symptoms and progressing anemia. Blood analysis revealed that the patient has lead about five times more than the normal level. The patient drunk beverages from a pewter...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics